# SDR SWAA2023103003845

- Difficulty date: September 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BS 663.75 AND LBL 7 WL 173.5 WING CENTER SECTION 2023-594409<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] PERFORMED PERMANENT REPAIR ON ANGLE BS 663.75 AND LBL 7 WL 173.5 WING CENTER SECTION IAW SRM B737-700 57-10-10-2R-5 REPAIR 5 SHEET 4 DETAIL B; SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR ON ANGLE BS 663.75 AND LBL 7 WL 173.5 WING CENTER SECTION IAW SRM B737-700 57-10-10-2R-5 REPAIR 5 SHEET 4 DETAIL B; SEE INDIVIDUAL SIGN OFF BELOW RII
